# SDR CALA2013111592956

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX FUSELAGE SKIN DENT FOUND AT RT STATION 370 WL 320 AREA.  FUSELAGE SKIN AT STATION 360 TO STATION 380 STRINGER 10R TO STRINGER 10AR DENT MEASURES DEPTH 0.020 X WIDTH X LENGTH 2INCH A=1 Y=0.020 A Y = 50 WITHIN SRM 53-00-01 ALLOWABLE DAMAGE, 1 FIG 101 DETAIL 3 WITHIN LIMITS HFEC INSP RESULT NO CRACK FOUND.
